# SDR SWIA2025090900324

- Difficulty date: March 24, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAGGAGE NET RESTRAINT MOUNT PLATE AT STR.26L FS.629.00.00  HAS SPOTS OF CORROSION (MARKED).  (C-CHECK RO 09/07/2025)REMOVED AND INSTALLED NEW MOUNT PLATE ON FS 629 FRAME AT STGR 26L PER REF CRJ 900 SRM 51-42-21-001-001-A01, CRJ 900 SRM 51-42-22-001-001-A01, CRJ 900 SRM 51-45-00-001-001-A01 AND DWG# SH690-33600, REV AH. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION TASKS FOR MORE DETAILS.
